Skip to Main content Skip to Navigation
Journal articles

State estimators for some epidemiological systems

Abstract : We consider a class of epidemiological models that includes most well-known dynamics for directly transmitted diseases, and some reduced models for indirectly transmitted diseases. We then propose a simple observer that can be applied to models in this class. The error analysis of this observer leads to a non-autonomous error equation, and a new bound for fundamental matrices is also presented. We analyse and implement this observer in two examples: the classical SIR model, and a reduced Bailey-Dietz model for vector-borne diseases. In both cases we obtain arbitrary exponential convergence of the observer. For the latter model, we also applied the observer to recover the number of susceptible using dengue infection data from a district in the city of Rio de Janeiro.
Complete list of metadata

Cited literature [64 references]  Display  Hide  Download
Contributor : Abderrahman Iggidr <>
Submitted on : Tuesday, August 21, 2018 - 7:41:49 PM
Last modification on : Tuesday, March 2, 2021 - 5:12:06 PM


Files produced by the author(s)




Abderrahman Iggidr, Max O. Souza. State estimators for some epidemiological systems. Journal of Mathematical Biology, Springer Verlag (Germany), 2019, 78 (1-2), pp.225-256. ⟨10.1007/s00285-018-1273-3⟩. ⟨hal-01672659v2⟩



Record views


Files downloads